Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ASYMPTOTIC BEHAVIOR")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 13453

  • Page / 539

Export

Selection :

  • and

A UNIFIED FORMULATION OF TIMELIKE, NULL AND SPATIAL INFINITYPERSIDES S.1982; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 2; PP. 289-292; BIBL. 15 REF.Article

ASYMPTOTIC STRUCTURE IN GENERAL RELATIVITYSEIFERT HJ.1982; LECT. NOTES PHYS.; ISSN 0075-8450; DEU; DA. 1982; NO 153; PP. 111-117; BIBL. 9 REF.Conference Paper

ON ASYMPTOTIC BEHAVIOUR OF LOCAL MARTINGALESBOJDECKI T.1979; COLLOQ. MATH.; POL; DA. 1979; VOL. 41; NO 1; PP. 133-139; BIBL. 6 REF.Article

SOME ASYMPTOTIC METHODS IN COMBINATORICSPLOTKIN JM; ROSENTHAL J.1979; J. AUSTR. MATH. SOC., A; AUS; DA. 1979; VOL. 28; NO 4; PP. 452-460; BIBL. 6 REF.Article

METHODE POUR LE DEVELOPPEMENT DES FONCTIONS D'INFLUENCE DE L'HYDRODYNAMIQUE NAVALE INSTATIONNAIRE.JAMI A.1977; EC. NATION. SUP. TECH. AVANCEES, RAPP. RECH.; FR.; DA. 1977; NO 79; PP. (47P.); H.T. 4; BIBL. 6 REF.Serial Issue

THE ASYMPTOTIC BEHAVIOUR DUE TO A PIECEWISE TIME DEPENDENT NET MATERNITY FUNCTIONCERONE P; TOGNETTI KP.1982; J. AUST. MATH. SOC., SER. B, APPL. MATH.; ISSN 0334-2700; AUS; DA. 1982; VOL. 23; NO 4; PP. 438-450; BIBL. 15 REF.Article

TIMELIKE INFINITYPERSIDES S.1982; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 2; PP. 283-288; BIBL. 9 REF.Article

APPLICACION DE RANGOS PONDERADOS AL ANALISIS DE BLOQUES ALEATORIZADOS: DISTRIBUCIONES ASINTOTICAS = APPLICATION DES RANGS PONDERES A L'ANALYSE DES BLOCS ALEATOIRES: DISTRIBUTIONS ASYMPTOTIQUESSILVA ZC.1981; ESTADISTICA; ISSN 0014-1135; USA; DA. 1981; VOL. 35; NO 124; PP. 25-35; BIBL. 6 REF.Article

EQUATIONS D'ETAT DES COQUES EN PIEZOCERAMIQUEROGACHEVA NN.1981; PRIKL. MAT. MEH.; ISSN 0032-8235; SUN; DA. 1981; VOL. 45; NO 5; PP. 902-911; BIBL. 3 REF.Article

ASYMPTOTIC DISTRIBUTIONS OF SLOPE-OF-GREATEST-CONVEX-MINORANT ESTIMATORSLEURGANS S.1982; ANN. STAT.; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 2; PP. 287-296; BIBL. 23 REF.Article

MOMENT INEQUALITIES ON THE LIAPUNOV TYPEMACGILLIVRAY HL.1981; J. AUSTR. MATH. SOC., A; AUS; DA. 1981; VOL. 31; NO 2; PP. 236-251; BIBL. 10 REF.Article

STOCHASTIC BEHAVIOUR OF AN INTERMITTENTLY WORKING ELECTRONIC SYSTEM WITH IMPERFECT SWITCHING AND OPPORTUNISTIC REPAIRS.KASHYAP NK.1976; TRAB. ESTADIST. INVEST. OPER.; ESP.; DA. 1976; VOL. 27; NO 1-3; PP. 219-229; BIBL. 3 REF.Article

M34. ON THE DEFINITION OF UNBIASEDNESS FOR ESTIMATING PARAMETERS WHICH ARE RANDOM VARIABLESBLAND RP.1981; COMMUN. STAT., SIMUL. COMPUT.; ISSN 0361-0918; USA; DA. 1981; VOL. 10; NO 4; PP. 435-436; BIBL. 2 REF.Article

FURTHER ASYMPTOTIC EXPANSIONS OF THE DISTRIBUTION OF THE SPHERICITY TESTKULP RW; NAGARSENKER BN.1983; COMMUNICATIONS IN STATISTICS. THEORY AND METHODS; ISSN 0361-0926; USA; DA. 1983; VOL. 12; NO 1; PP. 119-129; BIBL. 1 P.Article

ON THE HISTOGRAM AS A DENSITY ESTIMATOR: L2 THEORYFREEDMAN D; DIACONIS P.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 57; NO 4; PP. 453-476; BIBL. 12 REF.Article

RANDOM COVERAGE OF THE CIRCLE AND ASYMPTOTIC DISTRIBUTIONSHUESLER J.1982; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1982; VOL. 19; NO 3; PP. 578-587; BIBL. 8 REF.Article

COMPORTEMENT LIMITE DES PROCESSUS CRITIQUES RAMIFIES DECOMPOSABLES AVEC DEUX TYPES DE PARTICULESZYBKOV AM.1982; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1982; VOL. 27; NO 2; PP. 228-238; ABS. ENG; BIBL. 10 REF.Article

REAL AXIS ASYMPTOTICS AND ESTIMATES OF HAMILTONIAN RESOLVENT KERNELSBROWNELL FH.1981; QUANTUM MECHANICS IN MATHEMATICS, CHEMISTRY AND PHYSICS. SPECIAL SESSION IN MATHEMATICAL PHYSICS. AMERICAN MATHEMATICAL SOCIETY. MEETING. 774/1980/BOULDER CO; USA/GBR; NEW YORK; LONDON: PLENUM PRESS; DA. 1981; PP. 43-71; BIBL. 13 REF.Conference Paper

ASYMPTOTIC BEHAVIOUR OF AN ELASTOVISCOPLASTIC MATERIAL SUBMITTED TO A CYCLIC LOADWESFREID E.1981; PROC. R. SOC. EDINB., SECT. 4, MATH.; ISSN 0308-2105; GBR; DA. 1981; VOL. 89; NO 3-4; PP. 189-199; BIBL. 16 REF.Article

ASYMPTOTIC DISTRIBUTIONS FOR THE FAILURE OF FIBROUS MATERIALS UNDER SERIES-PARALLEL STRUCTURE AND EQUAL LOAD-SHARINGSMITH RL; PHOENIX SL.1981; J. APPL. MECH.; ISSN 0021-8936; USA; DA. 1981; VOL. 48; NO 1; PP. 75-82; BIBL. 22 REF.Article

STRUCTURE OF THE GRAVITATIONAL FIELD AT SPATIAL INFINITY. II: ASYMPTOTICALLY MINKNOWSKIAN SPACE-TIMESPERSIDES S.1980; J. MATH. PHYS.; USA; DA. 1980; VOL. 21; NO 1; PP. 142-151; BIBL. 21 REF.Article

INSENSITIVITY OF STEADY-STATE DISTRIBUTIONS OF GENERALIZED SEMI-MARKOV PROCESS WITH SPEEDSSCHASSBERGER R.1978; ADV. APPL. PROBAB.; GBR; DA. 1978; VOL. 10; NO 4; PP. 836-851; BIBL. 13 REF.Article

LARGE-TIME BEHAVIOR OF SOLUTIONS OF ABSTRACT WAVE EQUATIONS.BOBISUD LE.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 63; NO 1; PP. 168-176; BIBL. 7 REF.Article

ON THE ASYMPTOTIC DISTRIBUTION OF IMPACT AND INTERIM MULTIPLIERS.BRISSIMIS SN; GILL L.1978; ECONOMETRICA; E.U.; DA. 1978; VOL. 46; NO 2; PP. 463-469; BIBL. 5 REF.Article

ASYMPTOTIQUE DES SOLUTIONS DE L'EQUATION PARAXIALE DE L'OPTIQUE ELECTRONIQUEMONASTYRSKIJ MA.1978; ZH. TEKH. FIZ.; S.S.S.R.; DA. 1978; VOL. 48; NO 6; PP. 1117-1122; BIBL. 12 REF.Article

  • Page / 539